# SDR 2000UALA00428

- Difficulty date: May 14, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N609UA
- Make and model: Boeing 767222
- Aircraft serial: 21870
- Aircraft time: 67,878 hours, 17,070 cycles
- Engine: Pwa JT9D7R4D
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Coupling
- Condition: Leaking
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

CENTER TANK FUEL TRANSFER ON CLIMB.  *S/D*  IT WAS FOUND THAT TWO LEFT HAND SCAVENGE LINE COUPLINGS IN THE CENTER TANK WERE LEAKING AND THE LEFT SURGE TANK DRAIN LINE WAS LEAKING FUEL FROM THE LEFT MAIN TANK TO THE CENTER TANK.  THE LEAKING SEALS WERE REPLACED IN THE DRAIN AND SCAVENGE LINES AND THE FUELING MANIFOLD DRAIN LINES WERE REPLACED.  SYSTEM OPERATION HAS BEEN NORMAL TO DATE.
